Journal of Symbolic Logic 35 (4):584-584 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,041
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The One Variable Implicational Calculus.V. Frederick Rickey - 1974 - Notre Dame Journal of Formal Logic 15 (3):478-480.
An Interpolation Lemma for the Pure Implicational Calculus.Roy Edelstein - 1975 - Journal of Symbolic Logic 40 (3):443-444.
A Henkin-Style Completeness Proof for the Pure Implicational Calculus.George F. Schumm - 1975 - Notre Dame Journal of Formal Logic 16 (3):402-404.
Henry W. Johnstone, Jr.: A Bibliography, 1948-1997.Henry W. Johnstone - 1998 - Philosophy and Rhetoric 31 (1):6 - 18.
The Lambek Calculus Enriched with Additional Connectives.Makoto Kanazawa - 1992 - Journal of Logic, Language and Information 1 (2):141-171.
The Shortest Possible Length of the Longest Implicational Axiom.Dolph Ulrich - 1996 - Journal of Philosophical Logic 25 (1):101 - 108.


Added to PP index

Total views
3 ( #1,286,790 of 2,410,866 )

Recent downloads (6 months)
1 ( #538,938 of 2,410,866 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes